You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Random Parameters in a Simultaneous Equation Framework: Identification and Estimation
H. H. Kelejian
Vol. 42, No. 3 (May, 1974), pp. 517-528
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1911788
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Identification and estimation problems concerning simultaneous equation models which have random parameters are considered, and some results are derived. For instance, a reducibility condition is derived under which the conditions for identification of such a system are identical to those that would be relevant if the parameters were not random. This condition is then weakened to one which relates to the identification and estimation problems of a particular equation in the model. Examples are given. Further generalizations are also considered but only conditional results are given. Further work is suggested.
Econometrica © 1974 The Econometric Society